Alert archive / Iowa / Tornado Warnings in 2019

Tornado Warning 24, NWS Quad Cities, IA

May 29, 2019Iowa County, Iowa

NWS Quad Cities, IA issued this tornado warning at May 29, 2019, 8:04 PM CDT for Iowa County, Iowa. It was in force for 22 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2019, 8:04 PM CDT (01:04 UTC)
Expired
May 29, 2019, 8:26 PM CDT
In force
22 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Tornado
Observed
Hail
0.75 in

County Iowa County, IA

The radar

The Quad Cities radar (KDVN), 117 km from the middle of the area, began a volume at 01:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 8:04 PM CDTFUNNEL CLOUD5 Se Victor, IAFUNNEL CLOUD POSSIBLY TOUCHING THE GROUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.1 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2019-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 614 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2019-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
614 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
778 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted.

124 
WFUS53 KDVN 300104
TORDVN
IAC095-300145-
/O.NEW.KDVN.TO.W.0024.190530T0104Z-190530T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Quad Cities IA/IL
804 PM CDT Wed May 29 2019

The National Weather Service in the Quad Cities has issued a

* Tornado Warning for...
  Central Iowa County in east central Iowa...

* Until 845 PM CDT.

* At 804 PM CDT, a confirmed tornado was located near Ladora, or 10
  miles southwest of Marengo, moving northeast at 20 mph.

  HAZARD...Damaging tornado.

  SOURCE...Weather spotters confirmed tornado.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* The tornado will be near...
  Ladora around 815 PM CDT.
  Williamsburg around 835 PM CDT.
  Marengo and Conroy around 840 PM CDT.
  Amana around 845 PM CDT.

Other locations impacted by this tornadic thunderstorm include East
Amana, Middle Amana, Genoa Bluff, South Amana, Homestead, West Amana,
High Amana, Iowa County Fairgrounds and Upper South Amana.

This includes Interstate 80 in Iowa between mile markers 208 and 229.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 4186 9189 4186 9184 4183 9183 4164 9183
      4165 9224 4173 9226
TIME...MOT...LOC 0104Z 240DEG 16KT 4168 9221 

TORNADO...OBSERVED
HAIL...<.75IN

$$

Gibbs
5 follow-up statements
884 
WWUS53 KDVN 300105
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
805 PM CDT Wed May 29 2019

IAC095-300145-
/O.CON.KDVN.TO.W.0024.000000T0000Z-190530T0145Z/
Iowa IA-
805 PM CDT Wed May 29 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR CENTRAL
IOWA COUNTY...
    
At 805 PM CDT, a confirmed tornado was located near Ladora, or 10 
miles southwest of Marengo, moving northeast at 20 mph. A second 
possible tornado is located northeast of Williamsburg.

HAZARD...Damaging tornado.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Ladora around 815 PM CDT.
  Williamsburg around 835 PM CDT.
  Marengo and Conroy around 840 PM CDT.
  Amana around 845 PM CDT.

Other locations impacted by this tornadic thunderstorm include East
Amana, Middle Amana, Genoa Bluff, South Amana, Homestead, West Amana,
High Amana, Iowa County Fairgrounds and Upper South Amana.

This includes Interstate 80 in Iowa between mile markers 208 and 229.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 4186 9189 4186 9184 4183 9183 4164 9183
      4165 9224 4173 9226
TIME...MOT...LOC 0105Z 240DEG 16KT 4168 9220 

TORNADO...OBSERVED
HAIL...<.75IN

$$

Gibbs
416 
WWUS53 KDVN 300107
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
807 PM CDT Wed May 29 2019

IAC095-300145-
/O.CON.KDVN.TO.W.0024.000000T0000Z-190530T0145Z/
Iowa IA-
807 PM CDT Wed May 29 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR CENTRAL
IOWA COUNTY...
    
At 806 PM CDT, a confirmed tornado was located near Ladora, or 9 
miles southwest of Marengo, moving northeast at 20 mph. A second 
possible tornado is located northeast of Williamsburg.

HAZARD...Damaging tornado and quarter size hail.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Ladora around 815 PM CDT.
  Williamsburg around 835 PM CDT.
  Marengo and Conroy around 840 PM CDT.
  Amana around 845 PM CDT.

Other locations impacted by this tornadic thunderstorm include East
Amana, Middle Amana, Genoa Bluff, South Amana, Homestead, West Amana,
High Amana, Iowa County Fairgrounds and Upper South Amana.

This includes Interstate 80 in Iowa between mile markers 208 and 229.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 4186 9189 4186 9184 4183 9183 4164 9183
      4165 9224 4173 9226
TIME...MOT...LOC 0106Z 240DEG 16KT 4169 9219 

TORNADO...OBSERVED
HAIL...1.00IN

$$

Gibbs
481 
WWUS53 KDVN 300115
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
815 PM CDT Wed May 29 2019

IAC095-300145-
/O.CON.KDVN.TO.W.0024.000000T0000Z-190530T0145Z/
Iowa IA-
815 PM CDT Wed May 29 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR NORTHERN
IOWA COUNTY...
    
At 815 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Ladora, or 7 miles southwest of Marengo, moving
northeast at 20 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Williamsburg around 835 PM CDT.
  Marengo and Conroy around 840 PM CDT.
  Amana around 845 PM CDT.

Other locations impacted by this tornadic thunderstorm include East
Amana, Middle Amana, Genoa Bluff, South Amana, Homestead, West Amana,
High Amana, Iowa County Fairgrounds and Upper South Amana.

This includes Interstate 80 in Iowa between mile markers 209 and 229.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4186 9189 4186 9184 4183 9183 4166 9183
      4169 9222 4174 9222
TIME...MOT...LOC 0115Z 240DEG 16KT 4171 9215 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

Gibbs
493 
WWUS53 KDVN 300123
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
823 PM CDT Wed May 29 2019

IAC095-300145-
/O.CON.KDVN.TO.W.0024.000000T0000Z-190530T0145Z/
Iowa IA-
823 PM CDT Wed May 29 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR NORTHERN
IOWA COUNTY...
    
At 823 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Marengo, moving northeast at 20 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Conroy around 830 PM CDT.
  Marengo around 835 PM CDT.
  Amana around 845 PM CDT.

Other locations impacted by this tornadic thunderstorm include East
Amana, Middle Amana, South Amana, Homestead, West Amana, High Amana,
Iowa County Fairgrounds, Upper South Amana and Genoa Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4186 9189 4186 9184 4183 9183 4169 9183
      4172 9222 4174 9222
TIME...MOT...LOC 0123Z 226DEG 19KT 4176 9211 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

Gibbs
662 
WWUS53 KDVN 300126
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
826 PM CDT Wed May 29 2019

IAC095-300136-
/O.CAN.KDVN.TO.W.0024.000000T0000Z-190530T0145Z/
Iowa IA-
826 PM CDT Wed May 29 2019

...THE TORNADO WARNING FOR NORTHERN IOWA COUNTY IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.

LAT...LON 4186 9189 4186 9184 4183 9183 4169 9183
      4172 9222 4174 9222
TIME...MOT...LOC 0123Z 240DEG 16KT 4177 9209 

$$

Gibbs

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at May 29, 7:28 PM CDT, 36 minutes earlier.

Area forecast discussion, May 29, 7:28 PM CDT, 36 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
728 PM CDT Wed May 29 2019

...AVIATION UPDATE...

.SYNOPSIS...
Issued at 255 PM CDT Wed May 29 2019

18Z surface data has a weak low between KDSM and KAIO. A frontal
boundary runs east southeast from the low across southern Iowa and
into central Illinois. Dew points were in the 40s and 50s from the
Great Lakes into the northern Plains. Near and south of the frontal
boundary dew points were in the 60s and 70s.

&&

.SHORT TERM...(This Evening through Thursday)
ISSUED AT 255 PM CDT Wed May 29 2019

Will be hoisting a new flash flood watch for tonight. The risk area
is thoroughly saturated and even 0.5 inches of water has the
potential to create significant problems. The areal coverage may or
may not change as storms evolve tonight.

Considerable cloud cover during the day may prevent convection from
developing prior to sunset. Any convection that does develop will be
isolated in nature.

Tonight the weak low in central Iowa will slowly move east southeast
as an upper level disturbance moves north from the Plains. The
combination of these features will allow thunderstorms to develop
that will organize into another storm complex with the best chances
of rain along and east of the Mississippi.

Last night large scale features dominated the production of heavy
rain. Tonight storm scale processes will dominate. Thus the area of
heavy rainfall will be much smaller. Storms tonight will have the
potential to produce 1 to possibly 1.5 inches of rain in a more
localized area.

Late tonight rain will slowly end from west to east with most areas
west of the Mississippi dry by sunrise.

Thursday morning areal coverage of the rain will continue to
decrease during the morning hours. By late morning and during the
afternoon an upper level low will slowly move across the area. This
upper low is expected to generate new convection during the
afternoon hours.

.LONG TERM...(Thursday Night through Wednesday)
ISSUED AT 255 PM CDT Wed May 29 2019

The extreme active weather will have a break from Thursday night
through Friday, as a warm airmass spreads into the region, and flow
aloft transitions to northwest flow. After a mainly clear night in
the mid to upper 50s, Friday appears deeply mixed, and warm.  Highs
with dry ground could easily have topped 90 in that pattern, but
with such incredibly wet soils, will go under this potential, with
lower to mid 80s. Friday night, and Saturday, northwest flow will
bring the threat for showers and thunderstorms, but these should be
quick movers and offer much less of a heavy rain threat. Pending
coverage tonight, this could offer an isolated heavy rain threat,
but may also be benign.

The remainder of the forecast is mainly dry, but with low
confidence. Northwest flow any time of year will bring fast moving
chances for rain, that are not widespread in the region, thus pops
tend to be low until we know timing and path. That can be said for
the period from Saturday through Wednesday. Highs will average near
to below normal, with good drying potential outside of rain chances.
For some, this could be week that may allow for some field work.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday Evening)
ISSUED AT 730 PM CDT Wed May 29 2019

Scattered thunderstorms this evening into the overnight hours,
then redeveloping Thursday afternoon. Southeast to south winds
becoming west by Thursday.

&&

.HYDROLOGY...
Issued at 1127 AM CDT Wed May 29 2019

Extremely heavy and widespread rain fell in the past 24 hours,
resulting in significant rises on virtually all area rivers. This
was forecast, but is normal for excessive rain events, there was a
stripe of heavy rain that exceeded the smoothed out forecast
rainfall, which in this case fell between Highway 30 and Highway
34 in Iowa and Illinois. Flash flooding was widespread, and
continues as areal flooding in some locations. This will be the
case until water reaches into rivers. As time goes on, the areal
flooding will be more spotty.

That said, there remains shower and thunderstorm potential into
tonight. Depending on the coverage of storms, another heavy rain
stripe is possible along and east of the Mississippi River
tonight. If that falls into the Rock River basin, this would
increase the flood crest there, and possibly cause higher crest on
the Mississippi River in the Quad Cities through Muscatine.

Yesterday's rain and earlier rains have brought Major flooding to
the Des Moines River from Keosaqua through St. Francisville. That
input combined with local flash flood run off to bring a rapid
rise (continuing through now), on the Mississippi River from
Burlington through Keokuk and Gregory Landing. As the Des Moines
River falls tomorrow, the decreasing input should result in a flat
crest in that area. The inputs upstream from routed water are
significant, but the decreasing Des Moines will limit the rises
after today.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Flash Flood Watch through Thursday morning for Des Moines-Henry
     IA-Lee-Louisa-Muscatine-Scott.

IL...Flash Flood Watch through Thursday morning for Hancock-Henderson-
     Henry IL-McDonough-Mercer-Rock Island-Warren-Whiteside.

MO...Flash Flood Watch through Thursday morning for Clark.

&&

SYNOPSIS...08
SHORT TERM...08
LONG TERM...Ervin
AVIATION...Haase
HYDROLOGY...Ervin
Hazardous weather outlook, May 29, 3:29 PM CDT, 4 hours 35 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
329 PM CDT Wed May 29 2019

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-302030-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
329 PM CDT Wed May 29 2019

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...THIS AFTERNOON AND TONIGHT

The Storm Prediction Center has a slight risk of severe storms
mainly south of a line from Kirksville, Missouri to Sterling,
Illinois. North of this line there is a marginal risk of severe
storms.

If severe storms develop the primary risks would be damaging winds
and large hail. The most likely time frame would be 7 to Midnight.

Thunderstorms tonight will bring a locally heavy rain and flash
flood risk, due to the incredibly wet soil conditions. A flash
flood watch is in effect until 7 AM Thursday morning for areas
near the Mississippi River, and south of Highway 30.

Area rivers are experiencing flooding. Please see the latest
Flood Statements and Flood Warnings for details.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

While flooding will continue through the period, no significant
hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late this afternoon and evening
south of a line from Kirksville, Missouri to Sterling, Illinois.
Rainfall reports over 1 inch and flash flood reports are
appreciated.

Wolf/Ervin

In the hours before

Local storm report, May 29, 3:40 PM CDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
340 PM CDT WED MAY 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     FLASH FLOOD      2 W COLUMBUS JUNCTION   41.28N 91.40W
05/28/2019                   LOUISA             IA   EMERGENCY MNGR

            DAMAGE TO HIGHWAY 92 FROM FLASH FLOODING
            JUST WEST OF COLUMBUS JUNCTION. HIGHWAY HAS
            BEEN CLOSED AS THE HIGHWAY IS CRACKED. TIME
            ESTIMATED.

&&

JLB
Special weather statement, May 29, 7:08 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
708 PM CDT Wed May 29 2019

IAC011-095-103-113-300045-
Johnson-Benton-Linn-Iowa-
708 PM CDT Wed May 29 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN JOHNSON...
SOUTHEASTERN BENTON...SOUTHWESTERN LINN AND NORTHEASTERN IOWA
COUNTIES UNTIL 745 PM CDT...

At 707 PM CDT, a strong thunderstorm was located near Marengo, moving
northeast at 20 mph.

Winds in excess of 40 mph and penny size hail are possible with this
storm. This storm may also produce a funnel cloud.

Locations impacted include...
Cedar Rapids, Marengo, Fairfax, Atkins, Walford, Palo, Shellsburg,
Swisher, Newhall, Blairstown, Shueyville, Norway, Amana, Middle
Amana, Upper South Amana, East Amana, Hannen Lake Park, Koszta, High
Amana and Iowa County Fairgrounds.

This includes Interstate 380 between mile markers 10 and 15.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4171 9214 4186 9222 4212 9186 4184 9160
TIME...MOT...LOC 0007Z 242DEG 25KT 4184 9203

12
Local storm report, May 29, 7:26 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
726 PM CDT WED MAY 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     FUNNEL CLOUD     2 E MARENGO             41.80N 92.03W
05/29/2019                   IOWA               IA   PUBLIC

            A FUNNEL IS DISSIPATING AND REFORMING.

&&

DC
Local storm report, May 29, 7:27 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
727 PM CDT WED MAY 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     HAIL             2 WNW WEST AMANA        41.82N 92.01W
05/29/2019  E0.88 INCH       IOWA               IA   TRAINED SPOTTER

            PEA TO NICKEL HAIL.

&&

DC
Local storm report, May 29, 7:40 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
740 PM CDT WED MAY 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     HAIL             1 W AUGUSTA             40.23N 90.97W
05/29/2019  M1.00 INCH       HANCOCK            IL   TRAINED SPOTTER

            SOME HAIL STONES NEAR QUARTER SIZE.

&&

PS

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:08 PM CDTSpecial Weather StatementDVNBenton37 min
May 29, 7:11 PM CDTTornado WarningDVNBenton, Iowa, Johnson, Linn49 min
May 29, 7:18 PM CDTTornado WarningDVNIowa42 min
May 29, 7:53 PM CDTTornado WarningDVNIowa, Johnson, Linn52 min
May 29, 8:08 PM CDTTornado WarningDVNIowa, Johnson, Washington52 min
May 29, 8:18 PM CDTFlash Flood WarningDVNBenton, Iowa, Johnson, Linn6 hr
May 29, 8:31 PM CDTTornado WarningDVNJohnson, Linn32 min
May 29, 8:50 PM CDTFlash Flood WarningDVNDes Moines, Lee6 hr
May 29, 9:00 PM CDTSevere Thunderstorm WarningDVNCedar, Johnson, Jones, Linn75 min
May 29, 9:48 PM CDTFlash Flood WarningDVNDes Moines, Henry, Johnson, Lee, Louisa5 hr
May 29, 10:09 PM CDTSevere Thunderstorm WarningDVNCedar, Clinton, Jones66 min
May 29, 10:15 PM CDTFlash Flood WarningDVNCedar, Clinton, Jackson, Jones, Scott6 hr
May 29, 10:31 PM CDTFlash Flood WarningDVNMuscatine, Scott4 hr
May 29, 10:37 PM CDTSevere Thunderstorm WarningDVNClinton53 min
May 30, 3:04 AM CDTAreal Flood WarningDVNDes Moines, Henry, Jefferson, Lee, Louisa, Van Buren and 1 more33 hr

Nearby

Tornado Warnings in Iowa, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.